Facebook Pixel


By May 29, 2017 - 8:51am
Rate This

My period started on 4/15/17. On 4/21/17 I started taking antibiotics, and a new BC. About a week later I started getting pregnancy symptoms that I did with my first daughter. (Nausea, slight cramping on my lower abdomen, extreme fatigue . . Needed to nap every day after work and still went to bed early on top of that) so my husband and I decided I should stop taking the BC until we found out for sure, just in case. I am now 15 days late. I don't feel stressed or anything that I think would cause it to come late. My periods have never been regular, but it's usually a 3-5 day start difference, 15 seems to be pushing it for me. Little symptoms like I have a huge appetit which is unusual for me, extra V discharge, sore nipples, (only lasted for a few days) and lower back hurts on and off. I took a hpt just about every 5 days since my period was due. All negative. Is it possible I could still be pregnant and just not enough hormone still? Or just my body playing tricks.

Add a Comment1 Comments


Hello Waiting,

Welcome to the EmpowHER community. I am glad you reached out to us.

Certain antibiotics interact with birth control pills and will make them less effective.

Since you have taken home pregnancy tests and gotten a negative result, consider calling to speak with your gynecologist, who may want to order a blood pregnancy test.


May 29, 2017 - 8:57am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!